| Catalog Number |
H93863 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the sterile primary packaging of a trifurcated fluid transfer tube set was damaged.The damage was further described as the heat seal of the outer packaging came apart when the packaging was manipulated.This issues was identified during setup and preparation prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H4: the lot was manufactured from september 07, 2018 - september 11, 2018.The actual device was not available; however, a photograph of the sample was provided for evaluation.The photo sample analysis revealed the bottom left side seal of the packaging was unsealed.The reported condition was verified.The cause of the condition was not determined, however, the most probable cause is manufacturing related to the packaging process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.